| Lot Number |
P220811 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
12/04/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by (b)(6), an onkos sales representative, that a 72-year-old female patient with an eleos proximal femur replacement underwent a revision surgery due to an alleged infection on (b)(6) 2024.The eleos proximal femur and non-onkos femoral head were replaced during the procedure performed by doctor (b)(6).
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause of the reported infection was not related to the design, manufacture, and/or sterilization of revised eleos implant.